Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Experiencing nausea, light-headedness, fatigue and shaky. Having high BP, took no medication. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1256 Questions
This afternoon and evening I experienced intermittent nausea, lightheadedness, some fatique and I felt shaky. My heart didn't feel like it was racing but I could feel it. My blood pressure was 150/67; 15 minutes later it was 141/67; an hour later it was 138/53. HR was 65, 66 and 62 respectively. I took no medication. At first I thought heart attack. Any ideas what this could be?
Posted Fri, 28 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 35 minutes later
Respected Ma'm
1. The combination of nausea/ lightheadedness/ fatigue/ shakiness can all be related to disturbances of balancing mechanism of body, neurological issues, high blood pressure and less likely but yes, some heart problems (especially in very old people).
2. Your blood pressure and heart rate are fine but they may be , even if you have a heart attack or a neurological issue.
3. I would advise you to see your physician or visit emergency room (ER), as this may be a significant neurological problem. We can only discuss possibilities here but can not reach a conclusive diagnosis.
I would request you again to visit ER for further evaluation.
Feel free to discuss more.
Sukhvinder Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor